# SDR SIMA983232

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: B40NA1500
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5714 - AFT CARGO/LAV SMOKE WARNING ACTIVATED AFTER TAKEOFF.  RETURNED TO FIELD.  FOUND THE SMOKE DETECTOR FAN SMOKING DURING NORMAL OPERATION.  REMVOED AND REPLACED THE FAN.  AIRCRAFT RETURNED TO SERVICE.  (M)
